# SDR DALA2023062305094

- Difficulty date: June 19, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 31,774 hours, 4,069 cycles
- Engine: Ge CF680E1A4
- Engine time: 68,914 hours, 9,965 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3326 -DIV- FLIGHT DIVERTED TO SEA DUE TO MULTIPLE ENG 1 FAULTS ON ECAM. CORRECTIVE ACTION: REPLACED ECU TWICE NO HELP. SWAPPED ECU IDENT PLUG CHECKS OK. REPLACED NBR 1 ENGINE ECU AND ENGINE IDENT PLUG AND PROGRAMMED IT TO ECU.
